MAUDE Adverse Event Report: COLOPLAST A/S ACCESS SHEATH CH10-12 45; URETHRAL ACCESS SHEATH

COLOPLAST A/S ACCESS SHEATH CH10-12 45; URETHRAL ACCESS SHEATH
Model Number AXXL101002
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find another complaint on this lot number.Checking the documentation process revealed that the finished product axxl12 (lot n°5328357) was made on feb 2016 for (b)(4) pieces.Checking the quality databases revealed no recorded abnormality in connection with the described incident.We received the sample and we observed it with the operators and workshop manager , we checked that the extremity of the sheath was too much cut.The root cause is due to human error during production.The manager re-sensitized the operators of this issue from july 2017.Based on the above, this complaint is confirmed as a product defect.
 
Event or Problem Description
According to the available information, opening of the mandrel in its distal part causing an exit of the guide during insertion - the clinical consequences for the patient: lesion of the ureter requiring a night of hospitalization while the patient was expected in ambulatory.

Brand Name
ACCESS SHEATH CH10-12 45
Common Device Name
URETHRAL ACCESS SHEATH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6757696
Report Number9610711-2017-00024
Device Sequence Number13838202
Product Code FED
UDI-Device Identifier03600040277508
UDI-Public03600040277508
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAXXL101002
Device Catalogue NumberAXXL101002
Device Lot Number5328357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;